Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the inversion of sparse matrices

Authors: A. L. Dulmage and N. S. Mendelsohn
Journal: Math. Comp. 16 (1962), 494-496
MSC: Primary 65.35
MathSciNet review: 0156452
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. L. Dulmage & N. S. Mendelsohn, ``A structure theory of bipartite graphs of finite exterior dimension,'' Trans. Roy. Soc. Canada, Sect. III 53, 1959, p. 1-13.
  • [2] Diane M. Johnson, A. L. Dulmage, and N. S. Mendelsohn, Connectivity and reducibility of graphs, Canad. J. Math. 14 (1962), 529–539. MR 0140436
  • [3] A. L. Dulmage & N. S. Mendelsohn, ``Two algorithms for bipartite graphs,'' to be published in Soc. Indust. Appl. Math.
  • [4] Frank Harary, A graph theoretic approach to matrix inversion by partitioning, Numer. Math. 4 (1962), 128–135. MR 0139545
  • [5] Marshall Hall Jr., An algorithm for distinct representatives, Amer. Math. Monthly 63 (1956), 716–717. MR 0084476
  • [6] L. R. Ford Jr. and D. R. Fulkerson, A simple algorithm for finding maximal network flows and an application to the Hitchcock problem, Canad. J. Math. 9 (1957), 210–218. MR 0093427

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society